# SDR CALA9600688

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12230
- Make and model: Boeing 737217
- Aircraft serial: 19884
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 22L CORRODED AT STA 727.  THE CORRODED SECTION OF STRINGER WAS REMOVED.  A NEW STRINGER AND SPLICE ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-10-3 AND 51-30-2.
